Alert archive / Ohio / Special Marine Warnings in 2002
Special Marine Warning 101, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Nov 10, 2002, 5:35 PM EST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2002, 5:35 PM EST (22:35 UTC)
- Expired
- Nov 10, 2002, 8:00 PM EST
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Nov 10, 1:50 PM EST, 3 hours 45 minutes earlier.
Area forecast discussion, Nov 10, 1:50 PM EST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION. NATIONAL WEATHER SERVICE CLEVELAND OH 150 PM EST SUN NOV 10 2002 WL SEND THE ZONES OUT IN 10 DUE TO THE WATCH. CDFNT MOVG THRU TNGHT...TEMPS STILL ON THE WARM SIDE FOR MON AS PER TDAS FWC. .CLE... OH...SVR TSTM WATCH TIL 7 PM NW OH. PA...NONE.
Hazardous weather outlook, Nov 10, 6:12 AM EST, 11 hours 23 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-101315- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 612 AM EST SUN NOV 10 2002 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND A PORTION OF NORTHWESTERN PENNSYLVANIA. .DAY ONE... SEVERE THUNDERSTORMS MAY BE POSSIBLE THIS AFTERNOON. SPC HAS PLACE NORTHERN OHIO AND NORTHWEST PENNSYLVANIA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD FRONT IN ILLINOIS LATER THIS AFTERNOON AND THEN MOVE EAST ACROSS THE CWA. A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS BEING THE MOST LIKELY FORM OF SEVERE WEATHER. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 4:32 PM EST | Severe Thunderstorm Warning | CLE | Hancock | 58 min |
| Nov 10, 4:38 PM EST | Tornado Warning | CLE | Lucas, Wood | 67 min |
| Nov 10, 4:46 PM EST | Severe Thunderstorm Warning | CLE | Marion | 59 min |
| Nov 10, 4:49 PM EST | Severe Thunderstorm Warning | CLE | Morrow | 56 min |
| Nov 10, 5:02 PM EST | Tornado Warning | CLE | Seneca | 28 min |
| Nov 10, 5:05 PM EST | Tornado Warning | CLE | Sandusky | 55 min |
| Nov 10, 5:08 PM EST | Tornado Warning | CLE | Marion | 67 min |
| Nov 10, 5:12 PM EST | Tornado Warning | CLE | Richland | 63 min |
| Nov 10, 5:18 PM EST | Tornado Warning | CLE | Ashland, Holmes | 42 min |
| Nov 10, 5:23 PM EST | Tornado Warning | CLE | Ottawa | 37 min |
| Nov 10, 5:30 PM EST | Tornado Warning | CLE | Crawford, Morrow | 45 min |
| Nov 10, 5:35 PM EST | Special Marine Warning | CLE | 2 hr | |
| Nov 10, 5:35 PM EST | Special Marine Warning | CLE | 2 hr | |
| Nov 10, 5:35 PM EST | Tornado Warning | CLE | Erie, Huron, Seneca | 55 min |
| Nov 10, 5:54 PM EST | Tornado Warning | CLE | Medina | 66 min |
| Nov 10, 6:00 PM EST | Tornado Warning | CLE | Ashland | 60 min |
| Nov 10, 6:03 PM EST | Tornado Warning | CLE | Holmes, Wayne | 57 min |
| Nov 10, 6:13 PM EST | Severe Thunderstorm Warning | CLE | Knox | 47 min |
| Nov 10, 6:16 PM EST | Severe Thunderstorm Warning | CLE | Lorain | 59 min |
| Nov 10, 6:19 PM EST | Severe Thunderstorm Warning | CLE | Richland | 56 min |
| Nov 10, 6:22 PM EST | Tornado Warning | CLE | Stark | 53 min |
| Nov 10, 6:26 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga | 64 min |
| Nov 10, 6:45 PM EST | Tornado Warning | CLE | Cuyahoga | 60 min |
| Nov 10, 6:56 PM EST | Tornado Warning | CLE | Portage | 49 min |
Nearby
Special Marine Warnings in Ohio, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.